# SDR WX0A071806

- Difficulty date: December 29, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 729
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOPERATIVE, LT & RT SIDES.  REMOVED POWER SUPPLY CONTROLLER FOR EXTERNAL EMERGENCY LIGHTS.  REPLACED POWER SUPPLY FOR EXTERIOR LIGHTS IAW MM 33-53-00.  REMOVED RELAY FOR EXTERIOR EMERGENCY LIGHTS IAW MM 33-53-00.  R & R OVERWING POWER SUPPLY & OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM 33-53-00.
